# SDR REXA2018082900765

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 28,096 hours, 25,863 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK LEAKING AIR DISCOVERED ENROUTE. PERFORMED DETAILED INSPECTION OF THE CREW O2 FO SIDE MASK AS PER AMM 35-11-12. NO LEAK NOTED AT THIS TIME. A/C GOOD FOR SERVICE.
